JournalsprimsVol. 12, No. 99pp. 5–17

Propagation of Analytic and Differentlable Singularities for Solutions of Partial Differential Equations

  • Jean-Michel Bony

    Université Paris-Sud, Orsay, France
Propagation of Analytic and Differentlable Singularities for Solutions of Partial Differential Equations cover
Download PDF

Cite this article

Jean-Michel Bony, Propagation of Analytic and Differentlable Singularities for Solutions of Partial Differential Equations. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 5–17

DOI 10.2977/PRIMS/1195196594